|How to cure fatigue and low energy
Jun 26, 2010
I have been on HAART for about 4 years now....have been on Truvada and Viramune since diagnosed, but have consistently and increasily had fatigue and very low energy since being on meds. I have now gained over 40 pounds in the last 3 years and is mostly due to lipodystrophy and the loss of energy to be able to perform exercise/workouts. Though I have expressed my concern for energy loss wherease not allowing me to continue exercising, my MD has not addressed the problem until my recent visit where he decided to change my Meds to Truvada and Isentress (to hopefully stop me from further gaining weight as he thinks it's due mostly to the Viramune). Is there anything that I should be doing or my MD should be prescribing to help me overcome this fatigue and loss of energy?
Response from Dr. Frascino
There are many potential underlying causes of HIV-associated fatigue, ranging from anemia to psychological stress to medication side effects, etc. I would suggest you carefully review the information in the archives of this forum. We have chapters devoted specifically to causes of HIV-associated fatigue as well as to treatment of HIV-associated fatigue. Once you've reviewed this information, discuss it with your HIV specialist.
Need an HIV Doctor in NYC
HIV CURE AT LAST
- Does The Hiv Rash Look Like Bug Bites?
- Mild Flu-like Symptoms And Hiv
- Will A Herpes Breakout Always Reoccur In The Same Area?
- When You Have Genital Herpes How Often Will I Break Out?
- What Are The Stages Of Chlamydia?
- What Are My Chances Of Getting Chlamydia From Someone Who Already Has It?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.